American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Volodymyr Mazorchuk and Emilie Wiesner. Simple Virasoro modules induced from codimension one subalgebras of the positive part. Proc. Amer. Math. Soc. 142 (2014) 3695-3703.
Abstract, references, and article information   
View Article: PDF

[2] Vyacheslav Futorny, Dimitar Grantcharov and Volodymyr Mazorchuk. Weight modules over infinite dimensional Weyl algebras. Proc. Amer. Math. Soc. 142 (2014) 3049-3057.
Abstract, references, and article information   
View Article: PDF

[3] S. Eswara Rao. Finite dimensional modules for multiloop superalgebras of types $A(m,n)$ and $C(m)$. Proc. Amer. Math. Soc. 141 (2013) 3411-3419.
Abstract, references, and article information   
View Article: PDF

[4] A. S. Gordienko. Codimensions of polynomial identities of representations of Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 3369-3382.
Abstract, references, and article information   
View Article: PDF

[5] Gang Han. Maximal eigenvalues of a Casimir operator and multiplicity-free modules. Proc. Amer. Math. Soc. 141 (2013) 377-382.
Abstract, references, and article information   
View Article: PDF

[6] David A. Towers. Solvable complemented Lie algebras. Proc. Amer. Math. Soc. 140 (2012) 3823-3830.
Abstract, references, and article information   
View Article: PDF

[7] Leandro Cagliero and Fernando Szechtman. Jordan-Chevalley decomposition in finite dimensional Lie algebras. Proc. Amer. Math. Soc. 139 (2011) 3909-3913. MR 2823037.
Abstract, references, and article information   
View Article: PDF

[8] Xiangqian Guo and Kaiming Zhao. Irreducible weight modules over Witt algebras. Proc. Amer. Math. Soc. 139 (2011) 2367-2373. MR 2784801.
Abstract, references, and article information   
View Article: PDF

[9] Rebecca L. Jayne and Kailash C. Misra. On Demazure crystals for $U_{q}(G_{2}^{(1)})$. Proc. Amer. Math. Soc. 139 (2011) 2343-2356. MR 2784799.
Abstract, references, and article information   
View Article: PDF

[10] Nguyên Thi Phuong Dung. Double Koszul complex and construction of irreducible representations of $\mathfrak {gl}(3|1)$. Proc. Amer. Math. Soc. 138 (2010) 3783-3796. MR 2679601.
Abstract, references, and article information   
View Article: PDF

[11] Jeb F. Willenbring and Gregg J. Zuckerman. A generating function for Blattner's formula. Proc. Amer. Math. Soc. 136 (2008) 2261-2270. MR 2383533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mikhail Khovanov, Volodymyr Mazorchuk and Catharina Stroppel. A categorification of integral Specht modules. Proc. Amer. Math. Soc. 136 (2008) 1163-1169. MR 2367090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Cristian Lenart. On the combinatorics of crystal graphs, II. The crystal commutor. Proc. Amer. Math. Soc. 136 (2008) 825-837. MR 2361854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yucai Su. Classification of quasifinite modules over Lie algebras of matrix differential operators on the circle. Proc. Amer. Math. Soc. 133 (2005) 1949-1957. MR 2137860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. B. Zhang. Howe duality and the quantum general linear group. Proc. Amer. Math. Soc. 131 (2003) 2681-2692. MR 1974323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Masato Hayashi. The moduli space of $SU(3)$-flat connections and the fusion rules. Proc. Amer. Math. Soc. 127 (1999) 1545-1555. MR 1476136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jiang Cuipo and Meng Daoji. The classification of complete Lie algebras with commutative nilpotent radical. Proc. Amer. Math. Soc. 126 (1998) 15-23. MR 1401732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Steffen König. On the global dimension of quasi--hereditary algebras with triangular decomposition. Proc. Amer. Math. Soc. 124 (1996) 1993-1999. MR 1346979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Daniel Britten, Frank Lemire and Vahid Tarokh. A constraint on the existence of simple torsion free Lie modules . Proc. Amer. Math. Soc. 123 (1995) 2315-2321. MR 1246518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Karl M. Peters and Zhiyong Shi. A construction of modular representations of classical Lie algebras . Proc. Amer. Math. Soc. 122 (1994) 399-407. MR 1233981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Randall R. Holmes. Simple restricted modules for the restricted contact Lie algebras . Proc. Amer. Math. Soc. 116 (1992) 329-337. MR 1112492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michael Murray and John Rice. A geometric realisation of the Lepowsky Bernstein Gel\cprime fand Gel\cprime fand resolution . Proc. Amer. Math. Soc. 114 (1992) 553-559. MR 1074755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Zong Zhu Lin. Representations of Chevalley groups arising from admissible lattices . Proc. Amer. Math. Soc. 114 (1992) 651-660. MR 1079702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] David H. Collingwood. Orbits and characters associated to highest weight representations . Proc. Amer. Math. Soc. 114 (1992) 1157-1165. MR 1074750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Thomas J. Enright and Brad Shelton. Highest weight modules for Hermitian symmetric pairs of exceptional type . Proc. Amer. Math. Soc. 106 (1989) 807-819. MR 961404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jong Min Ku. The Jantzen filtration of a certain class of Verma modules . Proc. Amer. Math. Soc. 99 (1987) 35-40. MR 866425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Walter Michaelis. Properness of Lie algebras and enveloping algebras. I . Proc. Amer. Math. Soc. 101 (1987) 17-23. MR 897064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Wayne Neidhardt. A translation principle for Kac-Moody algebras . Proc. Amer. Math. Soc. 100 (1987) 395-400. MR 891132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Richard E. Block. On nilpotency in the Ado-Harish-Chandra theorem on Lie algebra representations . Proc. Amer. Math. Soc. 98 (1986) 406-410. MR 857931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Martha K. Smith. Weight spaces of Lie algebra modules . Proc. Amer. Math. Soc. 95 (1985) 524-526. MR 810156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2